# SDR UALA2012070303538

- Difficulty date: July 3, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 65,659 hours, 11,602 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 405
- Condition: Failed
- Location: Nr 2 Backup
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RIGHT BACKUP GENERATOR IS OFF OR HAS FAILED.  ADVISORY MESSAGE 2446090 LATCHED CL MODE.  FOUND RT BUG OIL LEVEL LOW AGAIN.  REPLACED RT BACKUP GENERATOR.  RAN ENGINE, OPS CHECK & LEAK CHECK GOOD.  NO EVIDENCE OF EXTERNAL LEAKAGE AT BUG OR AIR OIL COOLER.
